MathSciNet Relay Station
MathSciNet bibliographic data
MR2718354 93B52 (34K35 37D45 37N35)
Ding, Yuting; Jiang, Weihua; Wang, Hongbin Delayed feedback control and bifurcation analysis of Rossler chaotic system. Nonlinear Dynam. 61 (2010), no. 4, 707–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement